Alert archive / Washington / Winter Storm Warnings in 2006
Winter Storm Warning 2, NWS Seattle, WA
NWS Seattle, WA issued this winter storm warning at Jan 30, 2006, 10:44 PM PST. It took effect at Jan 31, 2006, 10:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2006, 10:44 PM PST (06:44 UTC)
- In effect from
- Jan 31, 2006, 10:00 AM PST
- Expired
- Feb 1, 2006, 3:51 AM PST
- In force
- 18 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KSEW 310644 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1044 PM PST MON JAN 30 2006 ...ANOTHER MAJOR WINTER STORM TO BRING HEAVY SNOW TO THE MOUNTAINS TUESDAY THROUGH WEDNESDAY... WAZ017-018-311400- /O.UPG.KSEW.WS.A.0004.060131T1800Z-060201T1800Z/ /O.NEW.KSEW.WS.W.0002.060131T1800Z-060201T1800Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 1044 PM PST MON JAN 30 2006 ...WINTER STORM WARNING IN EFFECT FROM 10 AM TUESDAY TO 10 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 10 AM PST WEDNESDAY. A STRONG PACIFIC STORM SYSTEM WILL BRING MORE SNOW TO THE CASCADES OF NORTHERN AND CENTRAL WASHINGTON BEGINNING LATE TUESDAY MORNING. LIGHT SNOW WILL BEGIN LATE TUESDAY MORNING AND INCREASE THROUGH THE AFTERNOON. SNOW WILL BECOME HEAVY BY TUESDAY EVENING AS THE MAIN COLD FRONT MOVES INTO THE CASCADES. ONCE THE FRONT PASSES...HEAVY SNOW WILL TAPER TO SNOW SHOWERS. ADDITIONAL DISTURBANCES WILL MOVE THROUGH THE AREA ON WEDNESDAY PRODUCING PERIODS OF HEAVY SNOW AND ADDITIONAL ACCUMULATION. ANOTHER 1 TO 2 FEET WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED BY MIDDAY WEDNESDAY. SNOW LEVELS WILL INITIALLY BE AROUND 2500 FEET ON TUESDAY. WARMER AIR WILL MOVE INTO THE CASCADES TUESDAY EVENING LIFTING SNOW LEVELS TO AROUND 3500 FEET...EXCEPT POSSIBLY 4500 FEET OVER THE CENTRAL CASCADES FROM SNOQUALMIE PASS SOUTHWARD. HOWEVER...ONCE THE COLD FRONT PASSES LATE TUESDAY NIGHT...SNOW LEVELS WILL FALL BACK BELOW PASS LEVEL. A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING OR IMMINENT. HEAVY SNOW COMBINED WITH GUSTY WINDS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS. $$ WAZ012-311400- /O.UPG.KSEW.WS.A.0004.060131T1400Z-060201T1400Z/ /O.NEW.KSEW.SN.Y.0012.060131T1500Z-060201T0300Z/ OLYMPICS- 1044 PM PST MON JAN 30 2006 ...SNOW ADVISORY IN EFFECT FROM 7 AM TO 7 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM PST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. ANOTHER PACIFIC STORM SYSTEM WILL BRING MORE SNOW TO THE OLYMPICS ON TUESDAY. SNOW WILL BEGIN AFTER DAY BREAK TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. SNOW LEVELS WILL BE AROUND 2500 FEET BUT WILL SLOWLY RISE TO AROUND 4000 FEET BY LATE TUESDAY AFTERNOON. AS THE WARM FRONT PASSES TUESDAY EVENING SNOW LEVELS WILL RISE FURTHER...TO AROUND 6000 FEET. THIS WILL BRING A CHANGE TO RAIN AT MOST AREAS. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED BY TUESDAY EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE MAINLY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
3 follow-up statements
000 WWUS46 KSEW 311315 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 515 AM PST TUE JAN 31 2006 ...ANOTHER MAJOR WINTER STORM TO BRING HEAVY SNOW TO THE MOUNTAINS TODAY THROUGH WEDNESDAY... WAZ017-018-010000- /O.CON.KSEW.WS.W.0002.060131T1800Z-060201T1800Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 515 AM PST TUE JAN 31 2006 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM PST WEDNESDAY... A STRONG PACIFIC STORM SYSTEM WILL BRING MORE SNOW TO THE NORTHERN AND CENTRAL WASHINGTON CASCADES BEGINNING LATE THIS MORNING. LIGHT SNOW WILL BEGIN LATE IN THE MORNING AND INCREASE THROUGH THE AFTERNOON. THE SNOW WILL BECOME HEAVY BY THIS EVENING AS THE MAIN COLD FRONT MOVES INTO THE CASCADES. ONCE THE FRONT PASSES...HEAVY SNOW WILL TAPER TO SNOW SHOWERS. ADDITIONAL DISTURBANCES WILL MOVE THROUGH THE AREA ON WEDNESDAY PRODUCING PERIODS OF HEAVY SNOW AND ADDITIONAL ACCUMULATION. ANOTHER 1 TO 2 FEET WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED BY MIDDAY WEDNESDAY. SNOW LEVELS WILL INITIALLY BE AROUND 2500 FEET TODAY. WARMER AIR WILL MOVE INTO THE CASCADES THIS EVENING LIFTING SNOW LEVELS TO AROUND 3500 FEET...EXCEPT POSSIBLY 4500 FEET OVER THE CENTRAL CASCADES FROM SNOQUALMIE PASS SOUTHWARD. HOWEVER...ONCE THE COLD FRONT PASSES TONIGHT...SNOW LEVELS WILL FALL BACK BELOW THE PASSES. A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING OR IMMINENT. HEAVY SNOW COMBINED WITH GUSTY WINDS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS. $$ WAZ012-010000- /O.CON.KSEW.SN.Y.0012.060131T1500Z-060201T0300Z/ OLYMPICS- 515 AM PST TUE JAN 31 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ANOTHER PACIFIC STORM SYSTEM WILL BRING MORE SNOW TO THE OLYMPICS TODAY. THE SNOW THIS MORNING WILL INCREASE IN INTENSITY AND CONTINUE INTO THE EVENING. SNOW LEVELS WILL BE AROUND 2500 FEET THIS MORNING...THEN SLOWLY RISE TO AROUND 4000 FEET BY LATE AFTERNOON. AS THE WARM FRONT PASSES THIS EVENING...SNOW LEVELS WILL RISE FURTHER...TO AROUND 5500 FEET. THIS WILL BRING A CHANGE TO RAIN AT MOST AREAS. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED BY THIS EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE MAINLY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CERNIGLIA
000 WWUS46 KSEW 312333 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 333 PM PST TUE JAN 31 2006 ...ANOTHER MAJOR WINTER STORM TO BRING HEAVY SNOW TO THE MOUNTAINS TONIGHT THROUGH WEDNESDAY... WAZ017-018-011300- /O.CON.KSEW.WS.W.0002.000000T0000Z-060201T1800Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 333 PM PST TUE JAN 31 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY. ANOTHER STORM BEARING ONE OR TWO FEET OF SNOW IS EXPECTED OVER THE CASCADES TONIGHT AND WEDNESDAY. THE HEAVIEST SNOWFALL INTENSITY WILL OCCUR THIS EVENING...THOUGH SIGNIFICANT ACCUMULATIONS WILL CONTINUE TO TAKE PLACE THROUGH THE DAY ON WEDNESDAY. SNOW LEVELS WILL GENERALLY BE AROUND 2500 TO 3000 FEET THROUGH MOST OF THIS EVENT...THOUGH A BRIEF RISE TO 4500 FEET IS POSSIBLE LATE IN THE EVENING. IN ADDITION...LOCALLY WINDY CONDITIONS WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING OR IMMINENT. HEAVY SNOW COMBINED WITH GUSTY WINDS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS. $$ WAZ012-011200- /O.EXT.KSEW.SN.Y.0012.000000T0000Z-060201T1200Z/ OLYMPICS- 333 PM PST TUE JAN 31 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY. SIX TO TWELVE INCHES OF SNOW ARE EXPECTED TONIGHT AND EARLY WEDNESDAY MORNING. IN ADDITION...LOCALLY WINDY CONDITIONS WILL CAUSE BLOWING AND DRIFTING OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE MAINLY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ HANER WEATHER.GOV/SEATTLE
000 WWUS46 KSEW 011151 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 351 AM PST WED FEB 1 2006 WAZ017-018-020000- /O.CAN.KSEW.WS.W.0002.000000T0000Z-060201T1800Z/ /O.EXB.KSEW.SN.Y.0012.000000T0000Z-060202T0000Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 351 AM PST WED FEB 1 2006 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE HAS DISCONTINUED THE WINTER STORM WARNING FOR THE CENTRAL AND NORTHERN CASCADES AND REPLACED IT WITH A SNOW ADVISORY EFFECTIVE UNTIL 4 PM THIS AFTERNOON. SNOW SHOWERS WILL CONTINUE THROUGH THE DAY...HEAVIEST DURING THE MORNING HOURS WITH THE SNOW LEVEL NEAR 3000 FEET. AN ADDITIONAL 6 TO 11 INCHES OF SNOW ACCUMULATION IS EXPECTED TODAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE MAINLY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WAZ012-011300- /O.EXP.KSEW.SN.Y.0012.000000T0000Z-060201T1200Z/ OLYMPICS- 351 AM PST WED FEB 1 2006 ...SNOW ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... OCCASIONAL SNOW SHOWERS WILL CONTINUE TODAY WITH ACCUMULATIONS RANGING FROM 3 TO 6 INCHES. $$ CERNIGLIA
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Jan 30, 9:30 PM PST, 1 hour 14 minutes earlier.
Area forecast discussion, Jan 30, 9:30 PM PST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
930 PM PST MON JAN 30 2006
.SYNOPSIS...AN UPPER LEVEL LOW PRESSURE TROUGH WILL BRING SHOWERY
WEATHER TONIGHT. STRONG JET STREAM WINDS WILL BRING ANOTHER WET AND
WINDY WEATHER SYSTEM ACROSS WESTERN WASHINGTON ON TUESDAY AND
TUESDAY NIGHT. SHOWERY WEATHER WILL THEN CONTINUE WEDNESDAY AND
THURSDAY. A STRONG STORM SYSTEM WILL MOVE TOWARD THE CANADIAN COAST
ON FRIDAY NIGHT...BRINGING ANOTHER PERIOD OF WET AND WINDY WEATHER
TO WESTERN WASHINGTON.
&&
.SHORT TERM...LATEST RADAR IMAGERY SHOWS SCATTERED SHOWERS AROUND
WRN WA THIS EVENING...GENERALLY ON THE LIGHT SIDE. HIT AND MISS
SHOWERS WILL LIKELY CONTINUE THROUGH THE NIGHT AS THE AIRMASS
REMAINS MOIST AND SLIGHTLY UNSTABLE.
ALL EYES ARE FOCUSED ON THE NEXT BIG WEATHER MAKER FOR TUE AND WED.
THE LATEST IR/WV IMAGERY SHOWS THE SYSTEM DEVELOPING OVER THE ERN
PAC WITH THE LEADING EDGE OF THE WARM FRONT NOW INSIDE 140 W. HIGH
CLOUDS FROM THIS SYSTEM WILL SPREAD OVER THE AREA LATE
TONIGHT...WITH DEEPER MOISTURE AND RAINFALL REACHING THE COAST AFTER
DAYBREAK TUE. THIS STORM WILL DELIVER TWO STRONG PUNCHES...ONE FROM
THE ADVANCING WARM FRONT AND THE OTHER FROM THE COLD FRONT. AS WITH
THE PREVIOUS SYSTEM...THE AMOUNT OF WARM AIR ADVECTION REMAINS
QUESTIONABLE DEPENDING ON HOW MUCH THE SYSTEM OCCLUDES. THE GFS
SHOWS A DECENT PUNCH OF +3C H850 TEMP INTO THE OLYMPICS W/ STRONG SLY
FLOW. THIS SHOULD LIFT SNOW LEVELS UP TO 5-6K FEET FOR A TIME
LIMITING SNOW AMOUNTS THERE. HAVE DECIDED A SNOW ADVISORY SEEMS
MORE APPROPRIATE THERE WITH RISING SNOW LEVELS. THE CASCADES REMAIN
TRICKY AND WOULD EXPECT SOME FLUCTUATION IN SNOW LEVELS LIKE THE
LAST SYSTEM...MAINLY SNOQUALMIE PASS SWD. ANY CHANGE TO RAIN SHOULD
BE ONLY FOR A FEW HOURS...THEN THE COLD FRONT MOVES THROUGH DROPPING
SNOW LEVELS AGAIN. ANOTHER 1-2 FEET APPEARS LIKELY FOR THE CASCADES
THROUGH NOON WED SO THE WATCH WILL BE CONVERTED TO A WARNING. THIS
SYSTEM WILL ALSO HAVE SOME STRONG POST FRONTAL WLY WINDS WITH
IT...SO EXPECT BLOWING AND DRIFTING SNOW ALONG W/ REDUCED
VISIBILITY. H850 WLY FLOW REMAINS FAIRLY STRONG INTO WED
AFTERNOON...SO THE WARNING MAY EVENTUALLY NEED TO BE EXTENDED INTO
WED AFTERNOON OR EVENING. THE PSCZ MAY ALSO KICK IN GIVING SOME
LOCALLY HEAVIER SNOW AMOUNTS. MERCER
.LONG TERM...PREVIOUS DISCUSSION...
THE 18Z GFS BRINGS A VERY STRONG 965-970 MB LOW INSIDE 130W ON FRI
NIGHT AND THEN MOVES IT INTO CENTRAL VANCOUVER ISLAND AS A FILLING
980 MB LOW ON SAT MORNING. THIS SOLUTION IS IN AGREEMENT WITH THE
30/06Z GFS...BUT THE 12Z GFS WAS NOT CONVINCED OF THIS SOLUTION.
STILL BEARS CLOSE WATCHING WITH HIGH WIND POTENTIAL FOR SOME LAND
ZONES AND STORM-FORCE WINDS POSSIBLE OVER FAVORABLE WATER
ZONES...BUT CONFIDENCE IS NOT HIGH ENOUGH TO HYPE THIS UP YET.
AN UPPER RIDGE STARTS TO BUILD OVER THE ERN PAC WITH A LESSENING
CHANCE FOR SHOWERS AND GREATER CHANCE FOR SUNSHINE SUNDAY THROUGH
TUESDAY. HANER
&&
.AVIATION...WILL BE DEALING WITH A SCT-BKN SC DECK AT 2500 FT IN THE
SEATTLE AREA OVERNIGHT. ANOTHER DECK AROUND 6000 FT WILL BE
DEVELOPING WHILE HIGHER LEVEL MOISTURE ASSOCIATED WITH WARM
ADVECTION SPREADING EAST FROM AN INCOMING FRONTAL SYSTEM ALSO
SPREADS IN LATE TONIGHT. LEFT OVER CONVERGENCE ZONE SHOWERS WILL
GENERALLY REMAIN NEAR KPAE WHILE A FEW SHOWERS SPREAD INLAND THRU
THE CHEHALIS GAP BUT DIE OUT BEFORE HITTING THE KSEA TERMINAL.
SHOWER ACTIVITY WILL GENERALLY DIMINISH 08-12Z. LEE SIDE TROUGHING
TO THE E OF THE OLYMPICS WILL GIVE LOCALLY GUSTY S/SW WIND 15G25KT
AT KSEA OVERNIGHT. RAIN DEVELOPS AROUND 18Z BUT LOW LVL SELY
GRADIENTS SHOULD KEEP CIGS NEAR BKN035. CONDITIONS DETERIORATE
AROUND 22Z TO BKN020 OVC035 WITH HEAVIER PCPN AND CONTINUE THRU THE
EVENING HOURS AS A STRONG FRONT APPROACHES THE AREA. A PERIOD OF WND
SHEAR WITH WND 18050KT AT 020 COULD DEVELOP A FEW HOURS BEFORE
FROPA...WHICH AT KSEA WILL BE JUST AFTER THE 24 HR TAF PERIOD 06Z
WED. ALBRECHT.
&&
.MARINE...WINDS WILL GRADUALLY DECREASE OVERNIGHT AS ONSHORE FLOW
DECREASES. BUT A STRONG AND RAPIDLY MOVING FRONTAL SYSTEM WILL RAMP
WINDS UP STARTING LATER TUE MORNING AND CONTINUING THRU TUE NIGHT.
POST FRONTAL WINDS LATE TUE NIGHT WITH GALE WLY WINDS THRU THE
STRAIT LOOKS FAIRLY CERTAIN...SO HAVE VARIOUS MARINE WARNINGS AND
ADVISORIES THRU THE TUE NIGHT PERIOD.
ANOTHER PROBLEM IS IN THE INTERIOR WHERE SEASONALLY HIGH
ASTRONOMICAL TIDES COMBINE WITH CURRENT WATER LEVELS RUNNING
0.5-0.75 FT ABOVE NORMAL. HIGH TIDE AT SEATTLE IS PREDICTED AT 13.0
FT AT 645 AM TUE MORNING. IF THE ANOMALIES CONTINUE AS
EXPECTED...MINOR TIDAL OVERFLOW ABOUT 0.25-0.5 FT WILL OCCUR IN MUCH
OF THE INLAND WATERS AROUND HIGH TIDE TUE MORNING. AS SUCH WILL
ISSUE A COASTAL FLOOD ADVISORY FOR TUE MORNING FOR MINOR TIDAL
OVERFLOW. ALBRECHT
&&
.SEATTLE WATCHES/WARNINGS/ADVISORIES...
.GALE WARNING COAST....STRAIT...AND NORTHERN INLAND WATERS.
.SMALL CRAFT ADVISORY ADMIRALTY INLET AND PUGET SOUND/HOOD
CANAL.
.SMALL CRAFT ADVISORY GRAYS HARBOR FOR ROUGH BAR CONDITIONS.
.COASTAL FLOOD ADVISORY TUE MORNING FOR MINOR TIDAL OVERFLOW
WHATCOM...SAN JUAN...ISLAND...SKAGIT...SNOHOMISH...CLALLAM...
JEFFERSON...KITSAP...MASON...KING...PIERCE...THURSTON COUNTIES.
.WINTER STORM WARNING CASCADES FROM 10 AM TUE TO 10 AM WED.
.SNOW ADVISORY OLYMPICS FROM 7 AM TUE TO 7 PM WED.
.VARIOUS FLOOD WATCHES/WARNING IN EFFECT.
&&
WEATHER.GOV/SEATTLEHazardous weather outlook, Jan 30, 4:57 AM PST, 17 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SEATTLE WA 457 AM PST MON JAN 30 2006 WAZ017-018-311300- WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 457 AM PST MON JAN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CASCADES. .DAY ONE...TODAY AND TONIGHT AN AVALANCHE WARNING REMAINS IN EFFECT FOR THIS MORNING. SEE THE AVALANCHE BULLETIN ISSUED BY THE NORTHWEST WEATHER AND AVALANCHE CENTER FOR MORE DETAILS. A HEAVY SNOW WARNING REMAINS IN EFFECT FOR ELEVATIONS ABOVE 2500 FEET. SEE THE WINTER WEATHER BULLETIN FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SIGNIFICANT SNOWFALL IS EXPECTED ON TUESDAY. WAZ004-008-010-012-311300- CENTRAL CASCADE FOOTHILLS-TACOMA AREA-HOOD CANAL/KITSAP PENINSULA- OLYMPICS- 457 AM PST MON JAN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN WASHINGTON. .DAY ONE...TODAY AND TONIGHT FLOOD WARNINGS OR ADVISORIES ARE IN EFFECT FOR MASON...LEWIS... KITSAP...PIERCE...AND THURSTON COUNTIES. SEE THE FLOOD BULLETINS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. WAZ011-311300- SOUTHWEST INTERIOR- 457 AM PST MON JAN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL WASHINGTON. .DAY ONE...TODAY AND TONIGHT FLOOD WARNINGS OR ADVISORIES ARE IN EFFECT FOR MASON...GRAYS HARBOR...LEWIS...AND THURSTON COUNTIES. SEE THE FLOOD BULLETINS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. WAZ001-015-016-311300- SAN JUAN COUNTY-NORTH COAST-CENTRAL COAST- 457 AM PST MON JAN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST WASHINGTON AND WESTERN WASHINGTON. .DAY ONE...TODAY AND TONIGHT A HIGH SURF ADVISORY REMAINS IN EFFECT FOR THE COAST UNTIL 10 AM PST. SEE THE COASTAL FLOOD BULLETIN FOR DETAILS. A FLOOD WARNING IS IN EFFECT FOR THE RIVERS IN GRAYS HARBOR COUNTY. SEE THE FLOOD BULLETINS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS ARE EXPECTED TUESDAY NIGHT. WAZ003-005>007-311300- NORTHERN CASCADE FOOTHILLS-NORTHWEST INTERIOR- EVERETT AND VICINITY-SEATTLE METROPOLITAN AREA- 457 AM PST MON JAN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL WASHINGTON. .DAY ONE...TODAY AND TONIGHT AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL 10 AM PST TODAY FOR KING AND SNOHOMISH COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 4:20 PM PST | Winter Storm Watch | SEW | 6 hr | |
| Jan 30, 10:44 PM PST | Snow Advisory | SEW | 53 hr | |
| Jan 31, 3:47 PM PST | High Wind Warning | SEW | San Juan | 15 hr |
Nearby
Winter Storm Warnings in Washington, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.